Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Goodland, KS

May 9, 2015Cheyenne County, Kansas; Dundy County, Nebraska

NWS Goodland, KS issued this flash flood warning at May 9, 2015, 10:12 PM CDT for Cheyenne County, Kansas; Dundy County, Nebraska. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 10:12 PM CDT (03:12 UTC)
Expired
May 10, 2015, 1:15 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 78 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 10:30 PM CDTFLASH FLOODBenkelman, NEFAIRGROUNDS AREA IN BENKELMAN RECEIVED FLASH FLOODING LAST NIGHT. WATER WAS UP TO THE RUNNING BOARDS OF THE PICKUP TRUCKS. WATER WAS REPORTED OVER ROADS AS WELL.
May 9, 11:00 PM CDTFLASH FLOOD10 S Benkelman, KSSTANDING WATER OVER ROADS BUT ROADS WERE STILL PASSABLE. DELAYED REPORT FROM SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 514 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
514 m²/s²
0-3 km storm-relative helicity
731 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS53 KGLD 100312
FFWGLD
KSC023-NEC057-100615-
/O.NEW.KGLD.FF.W.0004.150510T0312Z-150510T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
912 PM MDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
  EASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1215 AM MDT/115 AM CDT/
    
* AT 909 PM MDT /1009 PM CDT/...DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER 
  RADAR INDICATED UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BENKELMAN...BIRD CITY AND MAX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4035 10133 4000 10132 4000 10141 3963 10141
      3963 10152 4035 10183

$$

MK
2 follow-up statements
049 
WGUS73 KGLD 100337
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
937 PM MDT SAT MAY 9 2015

KSC023-NEC057-100615-
/O.CON.KGLD.FF.W.0004.000000T0000Z-150510T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE KS-DUNDY NE-
937 PM MDT SAT MAY 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT/115 AM
CDT/ FOR EASTERN CHEYENNE AND EASTERN DUNDY COUNTIES...

AT 936 PM MDT /1036 PM CDT/...DOPPLER RADAR INDICATED THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR HAS 
INDICATED UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN. PONDING ON 
ROADWAYS HAS ALREADY OCCURRED...AND FLASH FLOODING IS EXPECTED TO 
BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BENKELMAN...BIRD CITY AND MAX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4035 10133 4000 10132 4000 10141 3963 10141
      3963 10152 4035 10183

$$

MK
948 
WGUS73 KGLD 100614
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1214 AM MDT SUN MAY 10 2015

KSC023-NEC057-100623-
/O.EXP.KGLD.FF.W.0004.000000T0000Z-150510T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE KS-DUNDY NE-
1214 AM MDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING FOR EASTERN CHEYENNE AND EASTERN DUNDY
COUNTIES WILL EXPIRE AT 1215 AM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4035 10133 4000 10132 4000 10141 3963 10141
      3963 10152 4035 10183

$$

MENTZER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 9, 6:20 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 9, 6:20 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT SAT MAY 9 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 240 PM MDT SAT MAY 9 2015

CURRENTLY MUCH OF THE FORECAST AREA (EXCEPT WESTERN FRINGE OF YUMA
COUNTY) REMAINS UNDER A LARGE AMOUNT OF DRY AIR ALOFT WHICH
DESPITE SOME CLEARING AND INCREASING INSTABILITY HAS DELAYED
THUNDERSTORM INITIATION.

LATEST RUC/18Z NAM/HRRR SUGGESTING NEXT SPOKE OF ENERGY TO EJECT
FROM PARENT UPPER LOW INTO SOUTHWEST PORTION OF THE AREA AROUND
23Z LIFTING NORTHEAST ACROSS THE AREA THROUGH MIDNIGHT. STRONG TO
SEVERE THUNDERSTORMS EXPECTED.

AFTER MIDNIGHT CENTER OF WOUND UP UPPER LOW MOVES NORTHEAST TOWARD
YUMA COUNTY WITH WRAPAROUND PRECIPITATION ACROSS THE NORTHWEST
1/2 OF THE AREA. DURING THE DAY SUNDAY UPPER LOW LIFTS INTO NORTH
CENTRAL NEBRASKA. WRAPAROUND PRECIPITATION WILL SLOWLY END FROM
SOUTH TO NORTH THROUGH THE DAY.

SNOW AND BLOWING SNOW EXPECTED IN THE 09Z-13Z OR 14Z TIMEFRAME
FROM NEAR WAUNETA TO STRATTON TO KIT CARSON COUNTY. ANY
ACCUMULATION SHOULD BE CONFINED TO GRASSY AREAS. ELSEWHERE WINDS
INCREASE FOR MANY WITH GUSTS TO 40 MPH POSSIBLE.

LOW TEMPERATURES TONIGHT RANGE FROM THE LOW 30S FOR FAR EASTERN
COLORADO TO AROUND 50 IN NORTON AND HILL CITY. HIGH TEMPERATURES
SUNDAY IN THE MID 40S WEST TO AROUND 60 HILL CITY.

REGARDING FROST/FREEZE HEADLINES. BASED ON CURRENT FORECAST NOT
QUITE HALF OF YUMA COUNTY AND TO A LESSER EXTENT KIT CARSON AND
CHEYENNE COUNTY COLORADO WOULD SEE FROST CONDITIONS...THIS IS ALSO
THE AREA I AM ANTICIPATING SNOW. SO FOR NOW WILL NOT ISSUE ANY
HIGHLITES. IF A GREATER AREA OF YUMA COUNTY GETS INTO THE LOW 30S
A FROST HEADLINE WOULD BE NEEDED.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 138 PM MDT SAT MAY 9 2015

QUIET WEATHER WILL RETURN TO THE FORECAST AREA BEGINNING SUNDAY
NIGHT AND LASTING THROUGH AT LEAST MID-DAY TUESDAY. DURING THIS TIME
FRAME...THE MAIN FORECAST CONCERN IS FROST/FREEZE POTENTIAL. FOR
SUNDAY NIGHT INTO MONDAY MORNING...THERE ARE A FEW FORECAST ASPECTS
THAT NEED TO BE RESOLVED. IN THE WAKE OF THE DEPARTING LOW PRESSURE
SYSTEM...GUSTY NORTHWEST WINDS SHOULD CONTINUE THROUGH THE NIGHT
UNDER CLEARING SKIES. THESE COMPETING FACTORS INTRODUCE UNCERTAINTY
INTO THE LOW TEMPERATURES FORECAST AND THUS FROST/FREEZE CONCERNS.
CURRENT FORECAST IS SIMILAR TO YESTERDAY'S RUN WITH LOW TEMPERATURES
DROPPING INTO THE MID 30S ALONG/WEST OF HIGHWAY 25 AND IN THE LOW
30S ALONG/WEST OF HIGHWAY 27. THERE MAY EVEN BE SOME UPPER 20S
OBSERVED OVER EAST COLORADO WITH COLD AIR ADVECTION PERSISTING.

FOR MONDAY NIGHT INTO TUESDAY MORNING...COLD LOW TEMPERATURES ARE
ONCE AGAIN FORECAST. THIS TIME...LIGHT WINDS ARE LIKELY IN ADDITION
TO CLEAR SKIES. THE LIGHT WINDS WILL BE THE RESULT OF A HIGH
PRESSURE CENTER PASSING DIRECTLY OVERHEAD. THESE ARE PRIME
CONDITIONS FOR EFFECTIVE RADIATIONAL COOLING AND RAPIDLY DROPPING
TEMPERATURES. CURRENT FORECAST PREDICTS LOW TEMPERATURES IN THE MID
30S GENERALLY NORTH OF INTERSTATE 70 WITH THE POTENTIAL FOR
OBSERVATIONS IN THE LOW 30S NEAR MCCOOK NEBRASKA AND NORTON KANSAS.

BEGINNING TUESDAY EVENING...SHOWER AND THUNDERSTORM CHANCES RETURN
ONCE AGAIN AS THE PATTERN SHIFTS FROM BRIEF SHORTWAVE RIDGING TO
ANOTHER DEEP LONGWAVE TROUGH OVER THE WESTERN UNITED STATES.
INITIALLY...MOST CONVECTIVE ACTIVITY REMAINS ALONG THE COLORADO
FRONT RANGE TUESDAY NIGHT INTO WEDNESDAY. A MORE PRONOUNCED
SHORTWAVE TROUGH ROTATES AROUND THE LONGWAVE TROUGH...EJECTING OVER
THE HIGH PLAINS WEDNESDAY EVENING. THIS SHOULD BRING A BETTER CHANCE
FOR STORMS BUT CHANCES FOR SEVERE STORMS ARE A LITTLE UNCERTAIN AS
MOISTURE RETURN AND THUS INCREASING INSTABILITY MAY BE LIMITED.

FOR THURSDAY AND BEYOND...A WET PATTERN LOOKS TO RESUME AS MOISTURE
AND INSTABILITY RETURN IN EARNEST OVER THE PLAINS. FORECAST
SOLUTIONS VARY WITH THE EVOLUTION OF THE WESTERN UNITED STATES
LONGWAVE TROUGH. IT APPEARS THERE WILL BE SOME SEVERE WEATHER
POTENTIAL...PARTICULARLY ON SATURDAY IF FORECAST ELEMENTS COME
TOGETHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 514 PM MDT SAT MAY 9 2015

MVFR AND IFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK THIS
EVENING AND OVERNIGHT AS THE UPPER LOW MOVES ACROSS THE REGION.
CONDITIONS SHOULD IMPROVE TO VFR SUNDAY MORNING AT BOTH SITES AND
CONTINUE THROUGH THE AFTERNOON.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, May 9, 3:00 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT SAT MAY 9 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
200 PM MDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY AND AREAL
COVERAGE AS THE AFTERNOON PROGRESSES...CONTINUING INTO THE
EVENING. MOVEMENT WILL BE TO THE NORTHEAST. ALL MODES OF SEVERE
WEATHER REMAIN POSSIBLE INCLUDING LARGE HAIL...DAMAGING WINDS AND
A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

SNOW IS EXPECTED AFTER MIDNIGHT GENERALLY WEST OF A LINE FROM NEAR
WAUNETA TO STRATTON TO KIT CARSON COLORADO. ANY ACCUMULATION WILL
LIKELY BE ON GRASSY SURFACES. NORTHWEST WINDS GUSTING 30 TO 40 MPH
WILL COMBINE WITH THE SNOW TO PRODUCE AREAS OF BLOWING SNOW. THIS
AREA WILL LIKELY SEE FROST CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SNOW AND BLOWING SNOW IS EXPECTED AN HOUR OR SO AFTER SUNRISE
SUNDAY MORNING. ANY ACCUMULATION WILL LIKELY BE ON GRASSY
SURFACES. THIS AREA WILL ALSO HAVE THE BEST CHANCE FOR FROST
CONDITIONS.

FROST IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING
GENERALLY ALONG AND WEST OF A TRENTON NEBRASKA TO LEOTI KANSAS
LINE.

FROST IS POSSIBLE AGAIN LATE MONDAY NIGHT THROUGH EARLY TUESDAY
MORNING NORTH OF A LINE FROM BENKELMAN TO HILL CITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

In the hours before

Local storm report, May 9, 9:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             GOODLAND                39.35N 101.71W
05/09/2015  E0.75 INCH       SHERMAN            KS   NWS EMPLOYEE

            HAIL REPORTED IN GOODLAND, 0.75 INCH.

&&

T. LYNCH
Local storm report, May 9, 9:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TORNADO          1 N ANGELUS             39.20N 100.69W
05/09/2015                   SHERIDAN           KS   TRAINED SPOTTER

            SPOTTER REPORTS A LARGE WEDGE TORNADO ON THE GROUND 1
            MILE NORTH OF ANGELUS.

&&

T. LYNCH
Local storm report, May 9, 9:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
835 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          5 SE MENLO              39.31N 100.65W
05/09/2015                   SHERIDAN           KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS A LARGE TORNADO ON THE GROUND
            WITH AN INTERMITTENT SMALL TORNADO AS WELL.

&&

T. LYNCH
Special weather statement, May 9, 9:52 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT SAT MAY 9 2015

KSZ013-100315-
SHERMAN KS-
852 PM MDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN COUNTY UNTIL
915 PM MDT...

AT 852 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF EDSON...MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 17 AND 30.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3919 10151 3920 10174 3944 10174 3943 10145
TIME...MOT...LOC 0252Z 183DEG 34KT 3927 10163

MK
Local storm report, May 9, 9:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TORNADO          5 NE MENLO              39.41N 100.68W
05/09/2015                   SHERIDAN           KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS A TORNADO ON THE GROUND NE OF
            MENLO.

&&

T. LYNCH
Local storm report, May 9, 9:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
857 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          7 ESE REXFORD           39.44N 100.62W
05/09/2015                   SHERIDAN           KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS A LARGE, MULTI-VORTEX TORNADO ESE
            OF REXFORD.

&&

T. LYNCH

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:35 PM CDTTornado Warning Tornado observedGLDGove, Graham, Sheridan25 min
May 9, 7:45 PM CDTTornado WarningGLDGove, Logan45 min
May 9, 7:56 PM CDTTornado WarningGLDGraham, Sheridan21 min
May 9, 8:15 PM CDTTornado Warning Tornado observedGLDGove, Logan, Sheridan, Thomas45 min
May 9, 8:36 PM CDTFlash Flood WarningGLDCheyenne6 hr
May 9, 8:44 PM CDTSpecial Weather StatementGLDCheyenne31 min
May 9, 8:51 PM CDTTornado Warning Tornado observedGLDGove, Sheridan, Thomas39 min
May 9, 8:58 PM CDTSpecial Weather StatementGLDThomas47 min
May 9, 9:05 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Wallace55 min
May 9, 9:21 PM CDTTornado Warning Considerable damage threatGLDSheridan, Thomas24 min
May 9, 9:37 PM CDTFlash Flood WarningGLDCheyenne, Sherman3 hr
May 9, 9:41 PM CDTTornado Warning Considerable damage threatGLDSheridan, Thomas34 min
May 9, 9:52 PM CDTSpecial Weather StatementGLDSherman23 min
May 9, 10:04 PM CDTTornado Warning Tornado observedConsiderable damage threatGLDDecatur, Sheridan41 min
May 9, 10:28 PM CDTTornado Warning Tornado observedGLDDecatur32 min
May 9, 10:30 PM CDTSpecial Weather StatementGLDRawlins30 min
May 9, 10:53 PM CDTTornado WarningGLDDecatur27 min
May 9, 10:58 PM CDTSevere Thunderstorm WarningGLDThomas33 min
May 9, 11:22 PM CDTSpecial Weather StatementGLDRawlins23 min
May 9, 11:36 PM CDTSevere Thunderstorm WarningGLDRawlins20 min
May 9, 11:47 PM CDTSevere Thunderstorm WarningGLDRawlins10 min
May 10, 4:27 AM CDTFrost AdvisoryGLDCheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas30 hr
May 10, 3:35 PM CDTFrost AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more41 hr
May 9, 11:12 PM CDTTornado Warning Tornado observedGLDRed Willow33 min
May 9, 11:26 PM CDTTornado WarningGLDRed Willow27 min
May 9, 11:56 PM CDTSpecial Weather StatementGLDRed Willow49 min
May 10, 12:07 AM CDTSpecial Weather StatementGLDHitchcock38 min

Nearby

Flash Flood Warnings in Kansas, 2015Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.